Linear Stability Analysis of Two Dimensional MHD Unsteady Flow of Viscous Fluid on a Shrinking Sheet

Volume 13 Issue 2 December 2019

Download

Author(s): Abbas Ali Ghoto, Sumera Dero, Liaquat Ali Lund, Ilyas Khan
Abstract In this article, the work of Lund et al. (2019) has been extended for stability analysis, which was not considered in their study. In this study, the stability analysis of dual solutions for Caputo fractional-order-two dimensional MHD generalized viscous fluid over a shrinking sheet has been considered. The system of governing partial differential equations is reduced to the linearized system of eigenvalue problems. The resultant equations have been solved by using three stages Lobatto IIIa formula. The results revealed that the first solution is more stable as compared to the second solution, as expected. Further, it has been observed that the behavior of the initial growth of the disturbance is noticed for the unstable solution.
Keywords Stability Analysis; Dual solutions; three stages Lobatto III a formula; Stable solution.
Year 2019
Volume 13
Issue 2
Type Research paper, manuscript, article
Journal Name Journal of Information & Communication Technology (JICT)
Publisher Name ILMA University
Jel Classification -
DOI -
ISSN no (E, Electronic) 2075-7239
ISSN no (P, Print) 2415-0169
Country Pakistan
City Karachi
Institution Type University
Journal Type Open Access
Manuscript Processing Blind Peer Reviewed
Format PDF
Paper Link http://jict.ilmauniversity.edu.pk/arc/Vol13/13.2/6.pdf